# SDR IPXA09554847

- Difficulty date: February 13, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Chafed
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 REMOVED CHAFING DAMAGE ON INNER SURFACE OF OUTER SKIN ON ACCESS DOOR 311AL IN AN AREA OF 6.3"X.5"X.007".  ORIGINAL THICKNESS IS .056", FOUND BLENDED AREA TO BE OUT OF LIMITS PER SRM 52-40-01-1A FIG 101.  ALODINED, PRIMED AND PAINTED PER ENGINEERING ER 09-1631 AND CUSTOMER AUTHORIZATION B757-5240-32462-A.
